# SDR FDEA202109152304

- Difficulty date: September 15, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1341 XCW = 109 CENTER WING UPPER SKIN FOUND CORROSION. CORROSION AT CABIN - LEFT STATION 1341 XCW = 109 CENTER WING UPPER SKIN CARRIED   OUT REPAIR IN ACCORDANCE WITH EA # 1-5730-T0364170 PART 1. TITLE : WINGS - PLATES   AND SKINS - CORROSION FOUND ON CENTER WING UPPER AFT SKIN PANEL AT 02 EACH   LOCATIONS. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
